SOME COMMON FIXED POINT RESULTS FOR GENERALIZED WEAK CONTRACTIVE MAPPINGS IN PARTIALLY ORDERED METRIC SPACES

Authors

  • S. Chandok Department of Mathematics, Khalsa College of Engineering Technology (Punjab Technical University), Ranjit Avenue, Amritsar-143001, India

Abstract

Some common fixed point results satisfying a generalized weak contractive condition in the framework of partially ordered metric spaces are obtained. The proved results generalize and extend some known results in the literature.

Downloads

Published

2012-10-01

How to Cite

Chandok, S. (2012). SOME COMMON FIXED POINT RESULTS FOR GENERALIZED WEAK CONTRACTIVE MAPPINGS IN PARTIALLY ORDERED METRIC SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(1), 45-52. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/192

Issue

Section

Research Article